MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number D5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.Batch # p92p56.Device analysis: the analysis results of the d5lt found that it was received with the reset button in disarmed position.In addition, the tyvek was returned along with the instrument.In order to evaluate the reported incident, the instrument was functionally tested; the bullet did not retracted permitting the exposure of the blade during the advancement through the skin test media causing the insertion issues.No conclusion could be reached as to what may have caused the reported incident.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
When surgeon used d5lt, the knife of trocar wasn't came out, so it was hard to import trocar to abdomen of pateint.So surgeon decided to use new one.There were no patient consequences.

Brand Name
XCEL DILATING TIP TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7819951
Report Number3005075853-2018-12382
Device Sequence Number1287038
Product Code GCJ
UDI-Device Identifier20705036001598
UDI-Public20705036001598
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue NumberD5LT
Device Lot NumberP4RN6P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/27/2018
Patient Sequence Number1